# SDR ASAA2023102945873

- Difficulty date: October 29, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 30,727 hours, 9,609 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TASK CARD 78273000 FOUND #2 ENGINE ECONOMIC RECENT FAULT 75-10362 "THE HPTACC POSITION SIGNAL IS OUT OF RANGE. GROUNDED - YES. REACCOMPLISHED TC 78273000. FAULT NOT PRESENT. THIS CLEARS PLT DEFERRAL. SEAMC ANDY NOTIFIED.
